# SDR AALA202211108388

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,481 hours, 16,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SHOWS ARMED AFTER FLIGHT ATTENDANT DISARMED DOOR. MAINTENANCE  RE-ADJUSTED GIRT BAR PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
